# SDR 2017FA0000017

- Difficulty date: January 2, 2017
- Submitted: January 17, 2017
- Operation: General aviation
- Aircraft: N797SM
- Make and model: Cirrus SR22
- Aircraft serial: 0616
- Aircraft time: 1,120 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 1457300414572004
- Condition: Corroded
- Location: Te Flaps
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLAP BRACKETS SEVERELY CORRODED.
